RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Algebra. Geom. Topol.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 1981, Volume 19, Pages 3–29 (Mi inta94)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordered groups

V. M. Kopytov


Full text: PDF file (1813 kB)

English version:
Journal of Soviet Mathematics, 1983, 23:6, 2627–2642

Bibliographic databases:

UDC: 512.545

Citation: V. M. Kopytov, “Ordered groups”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 19, VINITI, Moscow, 1981, 3–29; J. Soviet Math., 23:6 (1983), 2627–2642

Citation in format AMSBIB
\Bibitem{Kop81}
\by V.~M.~Kopytov
\paper Ordered groups
\serial Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom.
\yr 1981
\vol 19
\pages 3--29
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/inta94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=639757}
\zmath{https://zbmath.org/?q=an:0479.06013|0519.06014}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 6
\pages 2627--2642
\crossref{https://doi.org/10.1007/BF01090174}


Linking options:
  • http://mi.mathnet.ru/eng/inta94
  • http://mi.mathnet.ru/eng/inta/v19/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Kopytov, “A non-Abelian variety of lattice-ordered groups in which every soluble $l$-group is Abelian”, Math. USSR-Sb., 54:1 (1986), 239–257  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:293
    Full text:137

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020